Northampton Electronic Collection of Theses and Research

Probabilistic modeling of financial uncertainties

Daneshkhah, A., Hosseinian-Far, A., Chatrabgoun, O., Sedighi, T. and Farsi, M. (2018) Probabilistic modeling of financial uncertainties. International Journal of Organizational and Collective Intelligence (IJOCI). 8(2), pp. 1-11. 1947-9344.

The files below are currently restricted to repository staff only.

They may be awaiting processing or under a publisher's embargo.

Items under embargo will be available for download from the date noted.

Accepted version (506kB)

Actions (login required)

Edit Item Edit Item